A stochastic representation for backward incompressible Navier-Stokes equations
Year of publication: |
2010
|
---|---|
Authors: | Zhang, Xicheng |
Published in: |
Probability theory and related fields : continuation of Zeitschrift für Wahrscheinlichkeitstheorie. - Berlin : Springer, ISSN 0178-8051, ZDB-ID 165783-5. - Vol. 148.2010, 1/2, p. 305-332
|
Subject: | Theorie | Theory | Stochastischer Prozess | Stochastic process | Analysis | Mathematical analysis |
-
Modular pricing of options : an application of Fourier analysis
Zhu, Jianwei, (2000)
-
Reiß, Markus, (2000)
-
BSDES with stochastic Lipschitz condition
Bender, Christian, (2000)
- More ...
-
Derivative formulae for SDEs driven by multiplicative α-stable-like processes
Wang, Linlin, (2015)
-
Derivative formulas and gradient estimates for SDEs driven by α-stable processes
Zhang, Xicheng, (2013)
-
Probabilistic approach for semi-linear stochastic fractal equations
Xie, Yingchao, (2014)
- More ...